# SDR DXTA2022022557380

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 2,715 hours, 1,765 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 6940012
- Condition: Defective
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: UPON DEPARTING HCR LANDING GEAR WOULD NOT RETRACT. RAN APPROPRIATE QRH. MATCHED HANDLE TO INDICATION 3 GREEN. HAD ASSOCIATED WOW MISCOMPARE AMBER MESSAGE.//CORRECTIVE ACTIONS//REMOVED SUSPECTED FAULTY NOSE SQUAT SWITCH PN: 6948001-2 SN: NSN AND INSTALLED NEW NOSE SQUAT SWITCH PN: 6948001-2 SN: NSN REF CE680A MM 32-60-10. JACKED AIRCRAFT IAW CE680A MM 07-10-10. PERFORMED NOSE SQUAT SWITCH RIGGING REF CE680A MM 32-60-
00 .. OPERATIONAL CHECK GOOD. AFTER WE RECEIVED THE UPPER NOSE LANDING GEAR HARNESS PN: 8469800-2. CONTACTED MCC TO DISCUSS IF THEY WOULD LIKE US TCI REPLACE THE UPPER HARNESS AS WELL. PER MCC, IT WAS DECIDED TO REPLACE THE UPPER NOSE LANDING GEAR HARNESS DUE TO MAN POWER AND TOOLING AVAILABILITY. GAINED ACCESS TO AND REMOVED SUSPECTED FAULTY UPPER NOSE LANDING GEAR HARNESS PN: 8469800-2 SN: NSN AND INSTALLED NEW UPPER NOSE LANDING GEAR HARNESS PN: .8469800-2 SN: NSN USING 2 EA. GROMMETS PN: MS35489-141REF CE680A MM 32-20-00. PERFORMED LANDING GEAR OPERATIONAL CHECK IAW CE680A MM 32-00-00 WITH NO DEFECTS OR FAULTS NOTED. NLG HARNESS CLEARANCE CHECKS GOOD. PERFORMED OPERATIONAL CHECK OF TAXI LIGHTS IAW CE680A MM 33-40-00 WITH AND NOTED NLG RH TAXI LIGHT BULB ELEMENT BURNT OUT, SEE DISCREPANCY 6.1 FOR DETAILS. PERFORMED POWER STEERING CONTROL UNIT OPERATIONAL CHECK REF CE680A MM CH.32-50-00. OPERATIONAL CHECKS GOOD. DOWN-JACKED AIRCRAFT IAW CE680A MM CH.07-10-10.                                                                                                                                                                                
 SQUAT SWITCH PN OFF/ON: 6948001-2 NSN
                    
NLG HARNESS PN OFF/ON : 8469800-   NSN
